Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Infinite finitely generated groups in which each subgroup of the commutator subgroup is normal

  • 24 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. Ya. Subbotin, “Finite groups in which each subgroup of the commutator subgroup is normal,” Matem. Zametki,12, No. 6 (1972).

  2. 2.

    M. Hall, The Theory of Groups, Macmillan, New York (1959).

  3. 3.

    P. Hall, “On the finiteness of certain soluble groups,” Proc. London Math. Soc.,5, No. 9 (1959).

  4. 4.

    S. N. Chernikov, “On the structure of groups with finite conjugacy classes,” Dokl. Akad. Nauk SSSR,115, No. 1 (1957).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 27, No. 3, pp. 406–411, May–June, 1975.

The author would like to express his sincere gratitude to S. N. Chernikov, under whose guidance this research was carried out.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Subbotin, I.Y. Infinite finitely generated groups in which each subgroup of the commutator subgroup is normal. Ukr Math J 27, 330–333 (1975). https://doi.org/10.1007/BF01092095

Download citation

Keywords

  • Commutator Subgroup